# SDR SWAA2024100930084

- Difficulty date: August 25, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON GALLEY 4 AT AFT GALLEY AREA 2024-528449<[01] REPLACED EMERGENCY LIGHT LENS ON GALLEY 4 AT AFT GALLEY AREA IAW SOPM 20-50-01 REVISION NO. 38;[02] REPLACED EMERGENCY LIGHT LENS ON GALLEY 4 AT AFT GALLEY AREA IAW SOPM 20-50-01 REVISION NO. 38
